# SDR 20010403CW012

- Difficulty date: February 24, 2001
- Submitted: April 3, 2001
- Operation: General aviation
- Aircraft: N5988M
- Make and model: Cessna 421B
- Aircraft serial: 421B0231
- Engine: Cont TSIO520H
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Condition: Departed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH RIGHT ENGINE OIL LEAK.  FOUND OIL LINE TO BE LEAKING.  REPAIRED OIL LINE AND SERVICED BACK UP WITH OIL.  ENGINE WAS RERUN AND A ROD CAME LOOSE AND PENETRATED THE CRANKCASE.  NO OTHER INFORMATION WAS RECEIVED, EXCEPT THAT THE ENGINE RAN OUT OF OIL DURING FLIGHT, WHICH PROBABLY CAUSED THE ROD TO SEPERATE.  AN OVERHAULED ENGINE  WAS RECEIVED AND INSTALLED.
